# SDR SIMA200214001

- Difficulty date: May 20, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17661
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED EMERGENCY OVERHEAD LIGHTS IN 7A, 8BC AND 10BC TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY LIGHT POWER SUPPLY UNIT IAW MFG MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
